# SDR DALA2022011900370

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 79,446 hours, 28,405 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5649 -DIV- TO HNL DUE TO LOSS OF LEFT AND RIGHT FUEL QUANTITY INDICATION. CORRECTIVE ACTION: TESTED FUEL QUANTITY PROCESSOR UNIT. PERFORMED WET AND DRY CAPACITANCE TESTS OF PROBES. VALUES WITHIN LIMITS. TESTED FUEL FOR WATER AND CONTAMINANTS. NO CONTAMINANTS OR WATER NOTED. REPLACED FUEL QUANTITY INDICATOR PANEL.
